Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 38, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Aug 10, 2014, 3:16 PM MDT for El Paso County, Texas; Doña Ana County, New Mexico. It was in force for 89 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2014, 3:16 PM MDT (21:16 UTC)
- Expired
- Aug 10, 2014, 4:45 PM MDT
- In force
- 89 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Doña Ana County, NM, El Paso County, TX
The radar
The El Paso radar (KEPZ), 5 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 3:23 PM MDT | HEAVY RAIN 1.25 | Santa Teresa, NM | RAIN FELL IN APPROXIMATELY 40 MINUTES |
| Aug 10, 3:23 PM MDT | HEAVY RAIN 1.25 | Santa Teresa, NM | RAIN FELL IN APPROXIMATELY 40 MINUTES. STEET FLOODING WITH WATER OVER THE CURB. |
| Aug 10, 3:42 PM MDT | HEAVY RAIN 1.55 | Santa Teresa, NM | UPDATED REPORT. TIPPING BUCKET GAGE CLOGGED WITH HAIL. MOST RAIN FELL WITHIN IN 20 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.3 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337 WGUS54 KEPZ 102116 FFWEPZ NMC013-TXC141-102245- /O.NEW.KEPZ.FF.W.0038.140810T2116Z-140810T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 316 PM MDT SUN AUG 10 2014 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN EL PASO COUNTY IN SOUTHWEST TEXAS... SOUTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 445 PM MDT * AT 315 PM MDT...THE PUBLIC REPORTED WATER FLOWING OVER ROADS FROM HEAVY RAIN. SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE MOVING ACROSS THE WARNED AREA. * LOCATIONS IMPACTED INCLUDE... WEST EL PASO... SUNLAND PARK... ANTHONY... SANTA TERESA... LA UNION... WESTWAY... VINTON... CANUTILLO... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3200 10687 3200 10652 3178 10652 3178 10687 $$ FAUSETT
1 follow-up statement
682 WGUS74 KEPZ 102241 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 441 PM MDT SUN AUG 10 2014 NMC013-TXC141-102255- /O.EXP.KEPZ.FF.W.0038.000000T0000Z-140810T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EL PASO TX-DONA ANA NM- 441 PM MDT SUN AUG 10 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL DONA ANA AND NORTHWESTERN EL PASO COUNTIES WILL BE ALLOWED TO EXPIRE AT 445 PM MDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3200 10687 3200 10652 3178 10652 3178 10687 $$ FAUSETT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 2:38 PM MDT, 38 minutes earlier.
Area forecast discussion, Aug 10, 2:38 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 238 PM MDT SUN AUG 10 2014 .SYNOPSIS... AN UNSTABLE AIR MASS WITH ABUNDANT MOISTURE WILL REMAIN OVER THE REGION. SMALL UPPER LEVEL DISTURBANCES AND A WEAK FRONT WILL HELP TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE WEEK. PERIODS OF HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BE POSSIBLE. THE HIGHEST RAIN POTENTIAL WILL BE OVER THE MOUNTAINS AND LOWLAND AREAS WEST OF THE RIO GRANDE. DAY TIME TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE WEEK. && .DISCUSSION... OUR SUMMER TIME PATTERN OF SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEK. WHILE THE DEEPER MOISTURE PLUME HAS SHIFTED INTO ARIZONA...THE LOCAL ATMOSPHERE REMAINS MOIST AND UNSTABLE. PRECIPITABLE WATER VALUES WILL VARY FROM 1.2 OR 1.5 INCHES WHICH IS ABOVE NORMAL. CAPE VALUES REMAIN ALSO FAIRLY HIGH RESULTING IN AN AIR MASS THAT IS PRIMED FOR THUNDERSTORM ACTIVITY. TRIGGERS FOR STORM DEVELOPMENT WILL COME IN THE FORM OF A WEAK FRONTAL BOUNDARY THAT IS PUSHING INTO THE AREA LATER THIS AFTERNOON AND EVENING AND THEN IS EXPECTED TO STALL OUT. ANOTHER TRIGGER IS A SERIES OF WEAK UPPER LEVEL VORT MAXES THAT ARE APPROACHING THE AREA FROM THE SOUTH AND SOUTHEAST. THESE DISTURBANCES ARE CAUGHT UP IN THE MAIN FLOW THAT IS ORIGINATING IN THE GULF OF MEXICO AND IS MOVING UP INTO ARIZONA WITH THE MAIN MOISTURE PLUME. SCATTERED THUNDERSTORMS WITH PERIODS OF HEAVY RAINFALL WILL OCCUR THROUGH AT LEAST TUESDAY. THE HIGHEST POTENTIAL FOR RAIN WILL CONTINUE TO BE OVER THE MOUNTAINS AND ALSO THE LOWLANDS WEST OF THE RIO GRANDE...ESPECIALLY WEST OF DEMING. LONG TERM MODEL GUIDANCE INDICATES HIGHER QPF TOTALS OUT WEST THAN TO THE EAST. LOCALIZED FLOODING ALONG DRAINAGES...ARROYOS...SMALL STREAMS AND LOW WATER CROSSINGS IS POSSIBLE FROM EXCESS RUNOFF GENERATED BY THE HEAVY RAINS. THE GREATEST THREAT OF WIDER SPREAD FLOODING REMAINS NEAR THE FIRE BURN SCARS OF THE GILA REGION WHICH SO FAR HAVE NOT TAKEN TOO MANY DIRECT HITS OF HEAVY RAINFALL...BUT COULD IN THE FUTURE. BY WEDNESDAY...MODELS TRY TO STRENGTHEN HIGH PRESSURE ALOFT WHICH WOULD SUPPRESS SOME THUNDERSTORM ACTIVITY MOSTLY EAST OF EL PASO BUT SUFFICIENT MOISTURE REMAINS TO FUEL SCATTERED THUNDERSTORM DEVELOPMENT...ESPECIALLY OUT WEST. THE STRONGER HIGH PRESSURE WILL ALSO RAISE DAY TIME TEMPERATURES TO A FEW DEGREES ABOVE NORMAL WEDNESDAY AND THURSDAY. A PACIFIC TROUGH WILL MOVE INLAND THURSDAY NIGHT THROUGH FRIDAY WHICH WILL WEAKEN THE HIGH AND INITIATING A WESTERLY FLOW THAT WILL PUSH THE MAIN MOISTURE PLUME BACK OVER THE LOCAL AREA. THIS WILL INCREASE CHANCES FOR HEAVY RAIN AND THUNDERSTORMS FOR THURSDAY NIGHT...FRIDAY AND SATURDAY. LOCALIZED FLOODING ALONG DRAINAGES WILL CONTINUE BE A FACTOR. TEMPERATURES WILL BE REDUCED BY THE ADDITIONAL CLOUDS AND RAIN. LONG RANGE MODELS TRENDS INDICATE A POSSIBLE DRYING TREND FOR SUNDAY AND THE FIRST PART OF NEXT WEEK WITH MAINLY ISOLATED THUNDERSTORMS EXPECTED IN THE AFTERNOON AND EVENING. MODELS HAVE UNDERPLAYED THE MOISTURE IN THE PAST SO WOULD NOT BE SURPRISED IF SCATTERED THUNDERSTORMS CONTINUE INTO NEXT WEEK...SINCE THIS IS THE PEAK PERIOD FOR RAIN IN OUR AREA. && .AVIATION...VALID 11/0000Z - 12/0000Z. ISOLD-SCT -TSRAGS/WND VRB30G50KT/CIGS 040-060/VSBY 5SM 03-14Z MOST AREAS...AS ENHANCED LIFT AHEAD OF AN APPROACHING EASTERLY WAVE AND BACK DOOR FRONTAL BOUNDARY COMBINE TO SUSTAIN CONVECTION. EXCEPTION WILL BE EL PASO...SOUTHERN DONA ANA AND SOUTHWEST OTERO COUNTIES...WHERE VFR CONDTS WILL PREVAIL THROUGH FOR MOST AREAS 18Z SUNDAY. STORMS RETURN EVERYWHERE AFT 18Z TUESDAY. OUTSIDE ACTIVITY...LOOK FOR SCT-BKN060-080 SCT-BKN100-140 AND SCT200-300. SFC WINDS EAST OF THE RIO GRANDE WILL BE FROM 08008KT THROUGH 03Z...WHILE LIGHT AND VARIABLE WINDS ARE EXPECTED WEST THROUGH THIS TIME. THEREAFTER WINDS 070-120/10-15G23KT WILL OVERSPREAD ALL AREAS. LGT LOW LEVEL MECHANICAL TURBC SFC-030 THIS EVENING IMMEDIATELY W OF AREA MOUNTAIN RANGES. && .FIRE WEATHER... ISOLATED TO SCATTERED STORM COVERAGE IS EXPECTED THIS EVENING...AS A A WEAK UPPER LEVEL INVERTED TROUGH AND FRONTAL BOUNDARY MOVE INTO OUR AREA FROM THE EAST. FLASH FLOODING AND DAMAGING DOWNBURST WINDS TO 55 MPH OR MORE...POSE THE MAIN THREATS THROUGH TUESDAY. FOR EARLY NEXT WEEK...ACTIVITY RAMPS UP TO SCATTERED - NUMEROUS STORM COVERAGE GENERALLY WEST OF CONTINENTAL DIVIDE. BY MIDWEEK STORMS WILL CONCENTRATE FURTHER WEST INTO ARIZONA...AS RELATIVELY DRIER CONTINENTAL AIR FROM THE PLAINS CONTINUES TO MOVE IN BEHIND THE FRONT. BY LATER NEXT WEEK...A TROUGH ALOFT MOVING THROUGH THE NORTHWEST STATES...WILL HELP DRIVE THE ASSOCIATED MOISTURE PLUME ASSOCIATED BACK EAST OVER OUR AREA. UP TO 2-3"OF RAINFALL WILL BE POSSIBLE IN SOME LOCATIONS...ESPECIALLY IF A PATTERN OF REPEAT THUNDERSTORM ACTIVITY BECOMES TIED TO AN AREA. LONG RANGE MODEL SOLUTIONS CONTINUE TO HINT AT RETURN TO A FALL PATTERN LATER NEXT WEEKEND...BUT HAVE BEGUN TO BACK OFF ON STRENGTH AND SOUTHWARD EXTENT OF THE PAC JET FOR THAT TIME. LOWLAND MIN RH THROUGH TUESDAY WILL GENERALLY RANGE FROM 30-40%...WHILE 50-65% IS EXPECTED FOR HIGHEST ELEVATIONS. VALUES DROP 5-10% WEDNESDAY ALL AREAS IN RESPONSE TO THE CONTINENTAL AIR INFLUENCE. EXCELLENT LOWLAND VENT RATES ARE EXPECTED MONDAY AS A BELT OT TRANSPORT WINDS STRENGTHENS A LITTLE OVER THIS AREA. GOOD TO VERY GOOD RATES ARE EXPECTED FOR SIERRA...NORTHERN OTERO AND GRANT COUNTIES. GOOD TO VERY GOOD VENT RATES ARE FORECAST FOR ALL AREAS THROUGH THE MIDDLE OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 72 91 72 90 73 / 30 30 30 30 20 SIERRA BLANCA 65 84 65 84 67 / 30 30 30 30 20 LAS CRUCES 68 90 69 89 68 / 30 30 30 30 20 ALAMOGORDO 68 89 68 88 69 / 30 40 30 30 20 CLOUDCROFT 51 67 50 60 52 / 30 40 40 40 30 TRUTH OR CONSEQUENCES 67 89 69 87 67 / 30 30 40 30 30 SILVER CITY 59 84 61 83 63 / 40 30 40 50 40 DEMING 66 92 67 90 67 / 30 30 30 30 30 LORDSBURG 67 91 67 89 68 / 40 30 30 40 30 WEST EL PASO METRO 70 92 71 90 72 / 30 30 30 30 20 DELL CITY 67 91 66 87 69 / 30 30 30 30 20 FORT HANCOCK 72 89 73 88 71 / 30 30 30 30 20 LOMA LINDA 67 84 66 83 67 / 30 30 30 30 20 FABENS 71 92 71 91 73 / 30 30 30 30 20 SANTA TERESA 69 90 70 89 71 / 30 30 30 30 20 WHITE SANDS HQ 68 89 67 87 70 / 30 30 30 30 20 JORNADA RANGE 66 86 67 86 68 / 30 30 30 30 20 HATCH 66 89 66 89 67 / 30 30 30 30 20 COLUMBUS 69 90 70 90 69 / 30 30 30 30 30 OROGRANDE 69 88 68 87 69 / 30 30 30 30 20 MAYHILL 56 73 56 71 55 / 30 40 40 40 30 MESCALERO 56 75 56 73 55 / 30 40 40 40 30 TIMBERON 56 74 56 74 55 / 30 40 40 40 30 WINSTON 55 76 57 76 61 / 40 40 40 50 40 HILLSBORO 64 84 62 81 66 / 30 30 40 30 30 SPACEPORT 67 90 68 87 67 / 30 30 40 30 20 LAKE ROBERTS 60 81 60 78 61 / 40 40 40 50 40 HURLEY 63 88 65 84 64 / 40 30 30 40 30 CLIFF 64 86 63 84 66 / 40 40 40 50 40 MULE CREEK 56 84 57 82 64 / 40 40 40 40 40 FAYWOOD 64 81 64 80 64 / 30 30 30 40 30 ANIMAS 65 87 67 86 67 / 40 30 30 40 40 HACHITA 67 89 67 88 66 / 40 30 30 40 30 ANTELOPE WELLS 65 89 64 87 66 / 40 30 30 40 40 CLOVERDALE 65 85 65 82 63 / 40 30 30 40 40 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 04/22 LUNDEEN/TRIPOLI
Hazardous weather outlook, Aug 10, 10:48 AM MDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1048 AM MDT SUN AUG 10 2014 NMZ401>417-TXZ418>424-111700- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1048 AM MDT SUN AUG 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT MOIST AND UNSTABLE AIR REMAINS OVER THE REGION WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. AREAS WEST OF THE RIO GRANDE HAVE A GREATER CHANCE OF PRECIPITATION. PERIODS OF MODERATE TO HEAVY RAINFALL WITH LOCALIZED FLOODING ALONG DRAINAGES...ARROYOS AND LOW WATER CROSSINGS IS POSSIBLE. WIND GUSTS UP TO 50 MPH MAY OCCUR FROM A FEW OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COMBINATION OF ABUNDANT MOISTURE...WEAK FRONTAL BOUNDARIES AND UPPER LEVEL DISTURBANCES MOVING THROUGH THE REGION WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA EACH DAY. THE AREAS WITH THE HIGHEST RAINFALL POTENTIAL WILL BE THE MOUNTAINS AND ALSO LOWLAND AREAS WEST OF THE RIO GRANDE. PERIODS OF HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. LUNDEEN
In the hours before
Special weather statement, Aug 10, 2:33 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 233 PM MDT SUN AUG 10 2014 NMZ411-413-TXZ418-419-102115- EASTERN/CENTRAL EL PASO COUNTY TX-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX- 233 PM MDT SUN AUG 10 2014 ...STRONG THUNDERSTORMS THREATENING SOUTHERN DONA ANA AND NORTHWESTERN EL PASO COUNTIES THROUGH 315 PM MDT... AT 228 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ANTHONY...MOVING WEST AT 5 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... ANTHONY... BERINO... ANTHONY GAP... CHAMBERINO... LA UNION... WESTWAY... VINTON... CANUTILLO... FRANKLIN MOUNTAINS STATE PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3185 10674 3210 10678 3210 10644 3193 10641 TIME...MOT...LOC 2034Z 082DEG 6KT 3200 10653 FAUSETT
Local storm report, Aug 10, 3:16 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
316 PM MDT SUN AUG 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM FLOOD LAS CRUCES 32.32N 106.78W
08/10/2014 DONA ANA NM NWS EMPLOYEE
STREET FLOODING IN NORTHEAST LAS CRUCES
&&
EVENT NUMBER EPZ1400349
LUNDEENThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:01 PM MDT | Areal Flood Advisory | EPZ | El Paso, Hudspeth | 119 min |
| Aug 10, 2:33 PM MDT | Special Weather Statement | EPZ | El Paso | 42 min |
| Aug 10, 3:06 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 39 min |
| Aug 10, 4:33 PM MDT | Areal Flood Advisory | EPZ | El Paso | 57 min |
| Aug 9, 7:04 PM MDT | Special Weather Statement | EPZ | Sierra | 41 min |
| Aug 9, 7:50 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 25 min |
| Aug 9, 8:17 PM MDT | Special Weather Statement | EPZ | Sierra | 43 min |
| Aug 10, 12:23 PM MDT | Areal Flood Advisory | EPZ | Otero | 112 min |
| Aug 10, 3:11 PM MDT | Areal Flood Advisory | EPZ | Otero | 2 hr |
| Aug 10, 3:14 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Aug 10, 5:53 PM MDT | Areal Flood Advisory | EPZ | Otero | 112 min |
Nearby
Flash Flood Warnings in Texas, 2014Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.